TECENTRIQ (atezolizumab) – Risk of Myocarditis
Healthcare professionals including oncologists, uro-oncologists, urologists, oncology nurses, oncology pharmacists, emergency room staff, and other healthcare professionals providing care to cancer patients, including those working in hospitals, cancer centers, oncology clinics, and pharmacies.
- Severe cases of myocarditis have been reported in patients being treated with TECENTRIQ (atezolizumab) in clinical trials.
- Healthcare professionals are advised to:
- monitor patients receiving TECENTRIQ for signs and symptoms of myocarditis.
- withhold TECENTRIQ therapy in patients with Grade 2 myocarditis.
- permanently discontinue TECENTRIQ treatment in patients with Grade 3 or 4 myocarditis.
- administer corticosteroids and/or additional immunosuppressive agents as clinically indicated to TECENTRIQ treated patients who develop myocarditis.
- The Canadian Product Monograph has been updated to include this new safety information.
For more information go to http://healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2018/65990a-eng.php
Posting date: February 14, 2018